Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 4, Pages 562–577 (Mi zvmmf4203)  

Spectral theory of open two-dimensional resonators with dielectric inclusions

V. N. Koshparenok, P. N. Melezhik, A. E. Poedinchuk, V. P. Shestopalov

Khar'kov

Full text: PDF file (1415 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:2, 151–161

Bibliographic databases:

UDC: 517.958:535.4
Received: 12.08.1983

Citation: V. N. Koshparenok, P. N. Melezhik, A. E. Poedinchuk, V. P. Shestopalov, “Spectral theory of open two-dimensional resonators with dielectric inclusions”, Zh. Vychisl. Mat. Mat. Fiz., 25:4 (1985), 562–577; U.S.S.R. Comput. Math. Math. Phys., 25:2 (1985), 151–161

Citation in format AMSBIB
\Bibitem{KosMelPoe85}
\by V.~N.~Koshparenok, P.~N.~Melezhik, A.~E.~Poedinchuk, V.~P.~Shestopalov
\paper Spectral theory of open two-dimensional resonators with dielectric inclusions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 4
\pages 562--577
\mathnet{http://mi.mathnet.ru/zvmmf4203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=789966}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 2
\pages 151--161
\crossref{https://doi.org/10.1016/0041-5553(85)90121-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4203
  • http://mi.mathnet.ru/eng/zvmmf/v25/i4/p562

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:149
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021